# SDR UG8AGM0417

- Difficulty date: November 12, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007C
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: 3G5212C
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM FAILED ON PREFLIGHT INSPECTION.  REPLACED STAB TRIM POSITION SENSOR.
